MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION; SELF-DRILLING/SELF-TAPPING FIXED SCREW

ULRICH MEDICAL USA UNION; SELF-DRILLING/SELF-TAPPING FIXED SCREW
Model Number UM144-40-18
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report is being submitted past 30 day deadline based on retrospective review conducted on 6/27/2019.
 
Event or Problem Description
Surgeon tried to remove screw during initial surgery and was not able to because it was stripped.The screw was left in place.

Brand Name
UNION
Common Device Name
SELF-DRILLING/SELF-TAPPING FIXED SCREW
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key8745560
Report Number3005823819-2019-00001
Device Sequence Number14027503
Product Code KWQ
UDI-Device Identifier00814386020848
UDI-Public00814386020848
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUM144-40-18
Device Catalogue NumberUM144-40-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1